# SDR SWAA2016010647690

- Difficulty date: November 15, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 691A0093
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD WEB CRACKED AT THE UPPER FASTENER HOLE LOCATED RSS 223.  REPAIRED WEB IAW EA.
